Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriend and I had unprotected sex towards the end of my period. Even though I knew it is not very likely to become pregnant on your period, I decided to be safe and take Plan B, about 24 hrs later. 3 days later, I bleed, but a light brownish red. and it continued the following day... Is this normal? And how will I know if I'm pregnant if Plan B screws with my menstrual cycle?? If I dont get my period when I"m suppose to, should I take a pregnancy test? Please help!

Loading...

Hi Tawny,

Yes, Plan B can "mess" with your period.  It may be early, late, light, or heavy.  Eventually it will return to normal. 

If you took it within 72 hours, you are unlikely to be pregnant, it is VERY effective.

Hope it helps.
Reply

Loading...

Thank you. I just need reassurance is all. I did take it within 72 hours so hopefully I'm not that small percentage that it won't work for! The bleeding has stopped though and I feel ok.
Reply

Loading...